My wife stopped a few days ago and is still experiencing restlessness and
What your wife is experiencing are withdrwals symptoms from stopping the meds. They are also listed as side effects. ..but in this case I would have to say withdrawal.
You need to contact your Doc and ask, we are all different for me It can last 1 week for others 2... etc.
Did she stop from one day to the next (cold turkey), or did she decreased her intake bit by bit?
Did her Doc say she had to stop talking it or was it her desicion?
- Reglan Information for Consumers
- Reglan Information for Healthcare Professionals (includes dosage details)
- Side Effects of Reglan (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Jul 2010 • 2 answers
Posted 15 Aug 2011 • 2 answers
Posted 6 Jan 2013 • 3 answers
Posted 7 May 2013 • 1 answer
Posted 3 Feb 2015 • 3 answers